# SDR MASA200602523

- Difficulty date: November 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 17,999 hours, 16,502 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7362 ORD.  RIGHT EMERGENCY DOOR CTN IN FLIGHT.  MX FOUND SENSOR ON DOOR NOT PROPERLY ADJUSTED AND ADJUSTED SENSOR.  OP CHECK NORMAL, NO MSGS NOTED.
